Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 05:00 AM
Pat Brown
Guest
 
Posts: n/a
Default muscle weakness

I am 60 years old. I am taking Actonel and I am excersizing every day for about 30 min. I walk and use various weight equipment at our YMCA, yet I am losing muscle strength daily. Could Actonel be causing this loss of strength?
Reply With Quote
  #2  
Old 10-08-2003, 05:00 AM
Carol
Guest
 
Posts: n/a
Default Muscle Weakness

I am a 50 yr old woman and consider myself to be in fairly good shape. I've been taking Actenol for approx. 2 yrs, and have noticed muscle weakness mostly in my legs. I have never experienced this before until I started taking this drug. Sometimes I wonder if my legs are going to give out on me. Hopefully this drug is doing it's job - I haven't been in for a bone scan since the initial doctor visit initiating my taking of this drug.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Christy
Guest
 
Posts: n/a
Default weakness/muscles/legs

Side effect: "myasthenia" = listed as abnormal muscle weakness in my dictionary....listed as "side effect" in ... Nurse's PDR...try to get an uptodate (last three years) PDR (Physician's Desk Reference)...it is getting to the point where we all need to "be our own" best-medical resources. Where is your BMD after two years? (bone min. dens. scan)
Reply With Quote
  #4  
Old 05-12-2008, 06:57 PM
GERRY
Guest
 
Posts: n/a
Default No Subject

Reply With Quote
  #5  
Old 05-12-2008, 06:57 PM
Unregistered
Guest
 
Posts: n/a
Default tiredness/chronic cough

My Oncologist switched me from Tomoxafen to Aromasin in August/07 and started me on Actonel in September/07. Since November/07 I have been extremely tired and have had sinus infection, cold and cough. My doctor thinks it is just allergies. I have tried antibiotics, cough syrups,allergy medictions and nasal sprays but to no avail. Could this be a side effect from the Actonel or Aromasin?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Muscle Weakness Unregistered Zetia 0 07-05-2005 05:00 AM
muscle pain and weakness Patricia Zetia 0 06-09-2005 05:00 AM
Zetia and muscle aches/weakness Noble Zetia 0 06-07-2005 05:00 AM
Muscle weakness Peggy Hartsfield Avandia 0 09-07-2003 05:00 AM
Muscle weakness Peggy Hartsfield Welchol 0 09-07-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.